New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Cray1
New Member


Date Joined Sep 2007
Total Posts : 3
   Posted 10/9/2007 11:02 AM (GMT -7)   
Hi all i have chrons so do you get a rash at all with this disease it started out just on both sides of my hips now it is spreading arms legs at the start just little bumps now a red rash has come up i am going to the doctor to and i am very itchy all over my boby any one could advise me if this is the disease or part of it many thanks and what a grate site and nice people .

mcleaver1969
Regular Member


Date Joined Jun 2006
Total Posts : 267
   Posted 10/9/2007 2:48 PM (GMT -7)   
:-)
Cray,
I have never experienced a rash like you're talking about with my CD, but I do know that everyone has a different reaction. What kind of meds are you taking? That might have a lot to do with your current breakout. I hope you feel better soon...take care.
Marci C.
38 years old, dx with Crohn's disease March 2007, currently on Humira, Entocort and hydrocodone (for pain), and Effexor


dunny2
Veteran Member


Date Joined Jan 2007
Total Posts : 3200
   Posted 10/9/2007 3:04 PM (GMT -7)   
Hi Cray, welcome to healingwell. I can't answer your question, but I'm sure there will be someone who can. Best of luck.
Vicky

Too many years with CD
Two bowel resections, several obstructions.


Laughter is the brush that sweeps the cobwebs from our hearts

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 6:47 AM (GMT -7)
There are a total of 2,732,021 posts in 300,982 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Bui.
224 Guest(s), 5 Registered Member(s) are currently online.  Details
81GyGuy, Ruey, Milla, Traveler, maioeiage


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer